# SDR IXXA07SMN087S

- Difficulty date: January 31, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING OUTBOARD FLAP UPPER SKIN PANEL HAS A NON STANDARD REPAIR FROM STATION XF169.000 TO STATION XF172.000.  REMOVED EXISTING SKIN PANEL WITH NON STANDARD REPAIR.  FABRICATED NEW SKIN PANEL AND REPAIR PARTS.  BONDED PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED AND PRIMED AREA, NEW SKIN PANEL AND REPAIR PARTS AS NEEDED.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN PANEL IAW DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 57-7-1 FIGURE 4 PAGE 2 TR NR 57-94 DATED 10-01-02, ITEM "P" AND "Q", DC8 SRM 51-1-9, DC8 SRM 51-1-8B AND DC8 SRM 51-1-11.
